Follow
Akitoshi Takayasu
Title
Cited by
Cited by
Year
Verified computations for hyperbolic 3-manifolds
N Hoffman, K Ichihara, M Kashiwagi, H Masai, S Oishi, A Takayasu
Experimental Mathematics 25 (1), 66-78, 2016
442016
Numerical validation of blow-up solutions of ordinary differential equations
A Takayasu, K Matsue, T Sasaki, K Tanaka, M Mizuguchi, S Oishi
Journal of Computational and Applied Mathematics 314, 10-29, 2017
422017
Verified computations to semilinear elliptic boundary value problems on arbitrary polygonal domains
A Takayasu, X Liu, S Oishi
Nonlinear Theory and Its Applications, IEICE 4 (1), 34-61, 2013
412013
Verified norm estimation for the inverse of linear elliptic operators using eigenvalue evaluation
K Tanaka, A Takayasu, X Liu, S Oishi
Japan Journal of Industrial and Applied Mathematics 31, 665-679, 2014
232014
Numerical verification for existence of a global-in-time solution to semilinear parabolic equations
M Mizuguchi, A Takayasu, T Kubo, S Oishi
Journal of Computational and Applied Mathematics 315, 1-16, 2017
152017
Principle of verified numerical computations
S Oishi, K Ichihara, M Kashiwagi, K Kimura, X Liu, H Masai, Y Morikura, ...
CORONA publisher, 2018
132018
A method of verified computations for solutions to semilinear parabolic equations using semigroup theory
M Mizuguchi, A Takayasu, T Kubo, S Oishi
SIAM journal on numerical analysis 55 (2), 980-1001, 2017
132017
Global dynamics in nonconservative nonlinear Schrödinger equations
J Jaquette, JP Lessard, A Takayasu
Advances in Mathematics 398, 108234, 2022
122022
Numerical validation of blow-up solutions with quasi-homogeneous compactifications
K Matsue, A Takayasu
Numerische Mathematik 145, 605-654, 2020
122020
Accurate method of verified computing for solutions of semilinear heat equations
A Takayasu, M Mizuguchi, T Kubo, S Oishi
arXiv preprint arXiv:1611.10243, 2016
112016
Rigorous numerics for nonlinear heat equations in the complex plane of time
A Takayasu, JP Lessard, J Jaquette, H Okamoto
Numerische Mathematik 151 (3), 693-750, 2022
102022
Rigorous numerics of blow-up solutions for ODEs with exponential nonlinearity
K Matsue, A Takayasu
Journal of Computational and Applied Mathematics 374, 112607, 2020
102020
Remarks on computable a priori error estimates for finite element solutions of elliptic problems
A Takayasu, X Liu, S Oishi
Nonlinear Theory and Its Applications, IEICE 5 (1), 53-63, 2014
102014
Numerical existence theorem for solutions of two-point boundary value problems of nonlinear differential equations
A Takayasu, S Oishi, T Kubo
Nonlinear Theory and Its Applications, IEICE 1 (1), 105-118, 2010
92010
Guaranteed error estimate for solutions to two-point boundary value problems
A Takayasu, S Oishi, T Kubo
IEICE Proceedings Series 43 (A4L-A2), 2009
62009
Verified partial eigenvalue computations using contour integrals for Hermitian generalized eigenproblems
A Imakura, K Morikuni, A Takayasu
Journal of Computational and Applied Mathematics 369, 112543, 2020
52020
Guaranteed error estimate for solutions to linear two-point boundary value problems with FEM
A Takayasu, S Oishi, T Kubo
Asia Simulation Conference 2009, JSST 2009, 2009
52009
Estimation of an embedding constant on Lipschitz domains using extension operators
K Tanaka, M Mizuguchi, K Sekine, A Takayasu, S Oishi
JSST 2013 International Conference on Simulation Technology, 2013
42013
A method of computer assisted proof for nonlinear two-point boundary value problems using higher order finite elements
A Takayasu, S Oishi
Nonlinear Theory and Its Applications, IEICE 2 (1), 74-89, 2011
42011
Singularities and heteroclinic connections in complex-valued evolutionary equations with a quadratic nonlinearity
J Jaquette, JP Lessard, A Takayasu
Communications in Nonlinear Science and Numerical Simulation 107, 106188, 2022
32022
The system can't perform the operation now. Try again later.
Articles 1–20